MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27526UX
Medical Device Problem Codes Inflation Problem (1310); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two resolute onyx rx coronary drug eluting stents were intended to be used in an index procedure to treat a lesion in the mid left anterior descending (lad) artery.It was indicated that two stents were attempted to be used.It was reported that the resolute onyx (27.5 x 26 mm) stent was unable to be deployed and was removed intact.The resolute onyx (2.75 x 34 mm) stent was deployed at 9atm for 15 seconds.The procedure was completed using another resolute onyx stent of a bigger size (rony x 5.0 x 15u x).The patient is alive with no injury.
 
Additional Manufacturer Narrative
The site indicated that the stent size was not appropriate for the lesion and therefore was removed intact.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that the stent would not inflate.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8844843
Report Number9612164-2019-03129
Device Sequence Number14010734
Product Code NIQ
UDI-Device Identifier00643169556928
UDI-Public00643169556928
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2019
Device Catalogue NumberRONYX27526UX
Device Lot Number0008761260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer08/05/2019
11/01/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/12/2019
11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight86